# SDR MASA200601467

- Difficulty date: June 1, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 16,194 hours, 12,699 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7318 ORD.  YAW DAMPER 2 INOPERATIVE.  MX RESET THE YAW DAMPER AND OP'S CHECK GOOD.
